# SDR 2007UALA01456

- Difficulty date: May 10, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,635 hours, 10,781 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO 'BULK CARGO VENT STATUS MESSAGE'.  *S/D*  BULK CARGO FAN STATUS MESSAGE, MSG GONE WITH BULK HEAT SWITCH IN NORM.  ANIMALS REMOVED FROM AFFECTED COMPARTMENT.  REPLACED BULK CARGO PIT VENT FAN.  A/C  COMPARTMENT NOW SERVICEABLE.
